# SDR DALA2017070805344

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT RIGHT SIDE FRAME FREE FLANGE DENTED AT STATION 727G BETWEEN STR 23R AND STR 24R. MAINTENANCE REPAIRED AFT CARGO COMPARTMENT RT FRAME STA 727G BETWEEN STR 22R AND 24R IAW PRI 559849-14 REV 0 AND ER/A 559849-14 REV ORIG.
